Jump to content

Stomach ache? Chemo/immunotherapy?


Moonbeam

Recommended Posts

 

As most know, my husband had a recurrence and start chemo/Keytruda almost two weeks ago. For the past 4 days he’s had a stomach ache. His symptoms are:

-Pain to the touch below the belly button and to the sides.

-Intestinal gas style pain.

-Dull burn sensation.

-Occasional gas produces minimal but noticeable relief.

is this normal? I’m going to call his dctr tomorrow but so odd. Anyone have this? 

Will post in immunotherapy as well.

any and all advice is great :) thank you

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.